Mathematical biology,differential equationAnalysis of differential equations in mathematical biology1994.04Computer,differential equationsComputational analysis of models with differential equations1994.03Partial differential equations,singularities of SolutionsStudy on singularities of solutions of Partial Differential Equations1986.04 

Photograph

Name

SASAKI Toru

Affiliation

Graduate School of Environmental and life Science

Title

Associate Professor

Sex

male

Research areas, keyword

Applied Analysis, Nonlinear Analysis, Differencial Equations, Mathematical Biology

Research Subject 【 display / non-display

  • Subject:Analysis of differential equations in mathematical biology

    Object:

  • Subject:Computational analysis of models with differential equations

  • Subject:Study on singularities of solutions of Partial Differential Equations

 
 

Research Achievement (Published Thesis) 【 display / non-display

  • Subject:Stability analysis of pathogen-immune interaction dynamics

    Language:English

    Kind of Publishing:Academic Journal

    Journal name:J. Math. Biol.

    Publish date:2005.09

    Author:Akiko Murase, *Toru Sasaki, and Tsuyoshi Kajiwara

    Co-writerThe multiple authorship

  • Subject:Lyapunov functionals for multistrain models with infinite delay

    Language:English

    Kind of Publishing:Academic Journal

    Journal name:Discrete Contin. Dyn. Syst. Ser. B22 , vol.22 (2) (p.507 - 536)

    Publish date:2017.03

    Author:Yoji Otani, Tsuyoshi Kajiwara, Toru Sasaki

    Co-writerThe multiple authorship

  • Subject:Lyapunov functionals for multistrain infection models with delay

    Language:Japanese

    Kind of Publishing:Others

    Journal name:RIMS Kokyuroku , vol.1994 (p.58 - 67)

    Publish date:2016.04

    Author:Yoji Otani, Tsuyoshi Kajiwara, Toru Sasaki

    Co-writerThe multiple authorship

  • Subject:Global stability analysis of age-stractured in vivo infection models

    Language:Japanese

    Kind of Publishing:Others

    Journal name:RIMS Kokyuroku , vol.1994 (p.225 - 232)

    Publish date:2016.04

    Author:Tsuyoshi Kajiwara, Yoji Otani, and Toru Sasaki

    Co-writerThe multiple authorship

  • Subject:Asymptotic behavior for a virus dynamics model with diffusion

    Language:Japanese

    Kind of Publishing:Others

    Journal name:数理解析研究所講究録 , vol.1994 (p.171 - 177)

    Publish date:2016.04

    Author:Toru Sasaki and Takashi Suzuki

    Co-writerThe multiple authorship

display all >>